# SDR UPS804865

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHTS OVER THE FORWARD ENTRY DOOR INOP.  MAINTENANCE REMOVED AND REPLACED FWD ENTRY DOOR EMERGENCY LIGHTING BATTERIES, OPS CK GOOD.
